# SDR 2024F00172

- Difficulty date: July 23, 2024
- Submitted: July 23, 2024
- Operation: General aviation
- Aircraft: N380QS
- Make and model: Cessna 680A
- Aircraft serial: 6800089
- Aircraft time: 15,020 hours, 10,015 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Torque Tube
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RUDDER UPPER TORQUE TUBE DETAILED INSPECTION FOUND CORROSION TO EXTEND BETWEEN 0.1 AND 0.2 INCH FROM THE TORQUE TUBE. REMOVED CORRODED RUDDER TORQUE TUBE (RUDDER P/N 6933000-19 S/N 573185) AND REPLACED WITH NEW RUDDER TORQUE TUBE DUE TO LEVEL 2 CORROSION PN: 6933025-55 PER CESSNA 680 SRM 55-40-09.
